MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; SHOULDER ARTHROSCOPY

MEDLINE INDUSTRIES, LP - SPT MEDLINE; SHOULDER ARTHROSCOPY
Catalog Number DYNJ901312K
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blades in the custom packs are dull.
 
Additional Manufacturer Narrative
It was reported that the blades in the custom packs are dull.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
SHOULDER ARTHROSCOPY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key24931319
Report Number1423395-2026-00099
Device Sequence Number10651757
Product Code OJH
UDI-Device Identifier10198459279775
UDI-Public10198459279775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ901312K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/25/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown